# SDR GTIA2025021338744

- Difficulty date: February 11, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N728NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11881
- Aircraft time: 2,071 hours, 846 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL ON DESCENT PACK 2 ISOLITATED-PERFORMED IDENTIFICATION OF CAUSE OF CABIN ODOR IAW TSM 05-50-00-810-831-A. NO ODOR NOTED AT THIS TIME. A/C OK FOR  CONTINUED SERVICE
DESCRIPTION OF ODOR/FUMES: PERISTENT (LEVEL B) MUSTY DRY SMELL. APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS. FLIGHT DECK AND FWD CABIN. NO VISBILE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.
